# SDR 2006UALA00343

- Difficulty date: February 25, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 19,280 hours, 7,506 cycles
- Engine: Iae V2522A5
- Engine time: 19,280 hours, 7,506 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: VARIOUS
- Condition: Damaged
- Location: Compressor
- Part time: 19,280 hours, 7,506 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS MOMENTARY ENGINE 2 COMPRESSOR STALL UPON LEVEL OFF AT FL310.  HPC BORESCOPE INSPECTION REVEALED 6TH STAGE BLADE DAMAGE BEYOND LIMITS.  REPLACED HPC STG 6  BLADES.
